# SDR CALA9801024

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT ANGLES CORRODED IN CAVITY OF TRAILING EDGE FIXED FAIRING BETWEEN INBOARD AILERON AND OUTBOARD TRAILING EDGE FLAP, LT WING.  THE ANGLES WERE REMOVED.  NEW PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-20-00 AND 51-31-01.
